# SDR MASA2009032100101

- Difficulty date: March 21, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 27,387 hours, 23,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ASH FLT 7065 BTV-IAD.  CREW RETURNED TO THE FIELD DUE TO PASSENGER DOOR WARNING.  MX RE-RIGGED DOOR.
